Order processing and delivery time from Australia to Hong Kong might take 7-14 business days

Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

By Lemsip
HK$173.00 HK$231.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method

General Information

Lemsip Max Decongestant Cold & Flu Hot Drink Blackcurrant is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

1 Blocked or runny nose.
2 Headaches.
3 Sore Throat.
4 Body aches & pains.
5 Reduces fever.

Boxed Contents: 10 oral powder sachets.

Size: 10 Pack

Warnings

Do not use:
- In children 12 years and under.
- More than one sachet per dose.

Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48hours.

Unless advised by a doctor or pharmacist:
- Do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- With other medicines intended to treat the symptoms of the common cold.

While using this product.
- This product may cause sleeplessness.
- If an overdose is taken or suspected, ring the Poison Information Centre (Australia 13 11 26: New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage.
- Phenylketonurics are warned that this product contains aspartame.
- Keep out of reach of children.
Contains: Phenylephrine, Paracetamol.
Advisory statement: contains total sugars 2.2g in a base including sucrose.
Contains aspartame and saccharin.
Contains 119mg (5.2mmol) of sodium which should be taken into account by those on a low sodium diet.

IMPORTANT INFORMATION

Supplied by: Reckitt Benckiser
This product does not contain Gluten.

Ingredients

Active Ingredients: Phenylephrine Hydrochloride 12.2mg
Paracetamol 1000mg

Contains: Contains: Phenylephrine, Paracetamol.
Contains total sugars 2.2g in a base including sucrose.
Contains aspartame and saccharin.
Contains 119mg (5.2mmol) of sodium which should be taken into account by those on a low sodium diet.

Directions

- Keep to the recommended dose.
- Pour contents of sachet into mug and fill with hot water, but not boiling water.
- Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.

USAGE ADVICE

How much to take:
- For adults and children over 12 years old: 1 sachet.
- Dosage may be repeated every 4-6 hours as necessary. Maximum 4 sachet in 24 hours.

Sachet is safety sealed - do not use if torn or damaged.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.

Storage Temperature: Below 25°C.

Questions about Medicines products & Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

  • Q. Where can I buy Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour? A. Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour is imported out of Australia and manufactured by Lemsip.

  • Q. What's the expiry date for Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Blackcurrant Flavour

HK$231.00 HK$173.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info